advertisement
Question
Posted by: stupid | 2009/02/09

urine

while urinating   towards the end it burns and some lumpy stuff comes out. wat can be wrong

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Stupid
It sounds like you have an infection and you probably need antibiotics. Please see your doctor and have the urine tested. If you have a thick yellow discharge it could be a sexually transmitted disease like gonorrhoea.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement